# SDR 2003F00257

- Difficulty date: April 1, 2003
- Submitted: May 20, 2003
- Operation: Air carrier
- Aircraft: N87557
- Make and model: Beech 1900D
- Aircraft serial: UE246
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 100384040
- Part serial: 1306
- Condition: Shorted
- Location: Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING POST FLIGHT, BURNING ELECTRICAL ODOR COMING FROM CARGO AREA.  REMOVED AND REPLACED FLAP MOTOR.  OPERATIONAL CHECK NORMAL.  (M)
